MathSciNet Relay Station
MathSciNet bibliographic data
MR2270016 37D25 (37A50 37B40 37C40)
Araújo, V.; Pacifico, M. J. Large deviations for non-uniformly expanding maps. J. Stat. Phys. 125 (2006), no. 2, 415–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement